Discussions By Condition: Medical Stories

Buzzing in head

Posted In: Medical Stories 1 Replies
  • Posted By: Anonymous
  • May 14, 2010
  • 00:45 AM

I thought I was going crazy until I googled and found out that there are many more like me that have this buzzing in the head. I started of with a bad cold and then the buzzing in the left ear. I now have buzzing in the head but it has lessened. I wake up in the morning and it seems to be gone but when I get up after 10mins or so it comes back. I went to the Doctors and he gave me a nasual spray thinking it was my sinus's that where blocked. When I used the spray it went from just being in my the left ear to the feeling like it was in my head but it did lessened. I am on day three of the spray and the Doctor has also prescribed me with antibotics to take if the problem persists after day three. The problem with this is I have just started a course of Champix which is to give up smoking and can not take antibotics with the Champix. Like some of you I am also thinking about going to a Chiroprator to see if it is to do with a pinching on a nerve. So for the time being I am going to try to narrow it down which could be a long process. I am not stressed, sleep well, eat well and look after myself. Once I give up the smokes I cant think of anything else to change as far as how I look after myself. To all you out there in head buzzing land, keep up the posting and reporting so we can at least try to solve what the Doctors cant. I am keeping a diary and I am going to beat this thing. The sadest thing that I have read in these posts is that some people are not being believed and made to look stupid or that they are nuts. Just remember you are not alone.

Reply Flag this Discussion

1 Replies:

  • I thought I was going crazy until I googled and found out that there are many more like me that have this buzzing in the head. I started of with a bad cold and then the buzzing in the left ear. I now have buzzing in the head but it has lessened. I wake up in the morning and it seems to be gone but when I get up after 10mins or so it comes back. I went to the Doctors and he gave me a nasual spray thinking it was my sinus's that where blocked. When I used the spray it went from just being in my the left ear to the feeling like it was in my head but it did lessened. I am on day three of the spray and the Doctor has also prescribed me with antibotics to take if the problem persists after day three. The problem with this is I have just started a course of Champix which is to give up smoking and can not take antibotics with the Champix. Like some of you I am also thinking about going to a Chiroprator to see if it is to do with a pinching on a nerve. So for the time being I am going to try to narrow it down which could be a long process. I am not stressed, sleep well, eat well and look after myself. Once I give up the smokes I cant think of anything else to change as far as how I look after myself. To all you out there in head buzzing land, keep up the posting and reporting so we can at least try to solve what the Doctors cant. I am keeping a diary and I am going to beat this thing. The sadest thing that I have read in these posts is that some people are not being believed and made to look stupid or that they are nuts. Just remember you are not alone.If the buzzing started after you began taking Champix then stop taking it immediately. Champix has been associated with various neuro-psychiatric manifestations. It is a poisonous drug that is associated with 165 different side effects and can cause permanent damage to you. I highly recommend trying other alternatives of quiting smoking. Allen Carr's book is apparently good. I tried champix myslef and am left with irrepairable damge to my mind and body. Here is my story:I took Champix in March of '08 and I am still suffering from most of the side effects of this poisonous drug. I started to feel some of the bad effects (nausea, mental fog, trouble sleeping, sore eyes, constipation, gas) of Champix right away but I was determined to quit smoking. I was able to make it through the full 3 month course but when I stopped taking it is when I really got messed up. I developed Psychosis NOS, Major Depressive Disorder, suicidal, Emotional instability, agression, rage, hallucination, Somatoform Disorder, Delusional Parasitosis (bug crawling sensations all over my body), Hyperacusis (sensitivity to certain frequencies of sound causing severe pain and pressure in my ears), Severe Insomnia, Memory Loss, Hair was constantly hurting all of the time and lost lots of it (27 year old male), Irritable Bowel Syndrome (started as extreme constipation and gas, fatigue, Severe Eye pain, unslightly puffy bags under eyes, excessive weight gain, prostate pain, black out and become out of control when drinking, decreased sexual pleasure and ability to maintain erections. I think that is everything!!! I just got out of the mental ward a few weeks ago where I was treated like scum and given brain damaging neuroleptic (anti-psychotic) drugs against my will. I have made some small improvements since taking champix but it looks like the nightmare will never truly end. If you are one of the many that gets burned by this medication be warned that the doctors will probably not be able to help you and will most likely deny that anything is even happening to you or that it is related to Champix and the side effects may be permanent.
    Anonymous 42,789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.
Advertisement

Safe Sex With Hepatitis C

Prevent the spread of the hepatitis C virus.

Preventing Lung Infections

With COPD, it’s important to protect your lungs.

8 Health Dangers of Depression

Unmanaged depression can take a toll on your physical health.

Food Choices for Diabetes

What, when and how much you eat affects your blood sugar.

6 Exercises for Multiple Sclerosis

Ease your way into these stretching and strengthening moves,

Advertisement